MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 4PK CARTRGE; M3

INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 4PK CARTRGE; M3
Catalog Number 33517
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the cryosolutions 4pk cartridge (33517) canister leaked or sprayed "cryo" when attached to the adapter.There was no patient involvement; thus, no deaths, injuries, or surgical delays were reported.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The device cryosolutions 4pk cartrge (33517) was returned for evaluation.The device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: the returned cryosolutions cartridges were in used condition with no visible defects.Per visual and functional evaluation, two cartridges were full and functioned properly when attached to a test 33510 set.The issue of leaking during installation may be the result of incomplete attachment to the pen unit or a damaged o-ring inside the pen unit.Per the ifu, cryosolifu, "screw the cartridge into the control mechanism in a clockwise direction both quickly and completely to ensure proper functionality.Small amounts of gas escaping from the cartridge while being attached indicate poor alignment of the cartridge to the control mechanism." the issue of gas escaping, with no hazardous situation of "unintended cold applier to patient/user" occurring, is accounted for with the negligible risk line " device does not function as intended." root cause analysis: the reported complaint could not be duplicated.The returned 33517 cartridges are in used condition with no visible defects.Two cartridges were empty, and the other two functioned properly.This issue may be the result of incomplete attachment of the cartridge or damage to the pens' o-ring.
 
Event or Problem Description
N/a.

Brand Name
CRYOSOLUTIONS 4PK CARTRGE
Common Device Name
M3
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22575591
Report Number3014334038-2025-00105
Device Sequence Number21257645
Product Code GEH
UDI-Device Identifier10381780171966
UDI-Public10381780171966
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33517
Device Lot NumberB0947
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown